It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Paxil Withdrawl

Re: Paxil Withdrawl

[ Back to Messages ]

Message

Posted by nicole d on October 17, 2000 at 20:37:37:

In Reply to: Paxil Withdrawl posted by Deborah Poor on October 17, 2000 at 00:05:01:

deborah,
i was talking with my psychiatrist on friday about SSRI withdrawls. she said she refuses to prescribe paxil or effexor because of the electric shocks and other terrible withdrawl symptoms. her method is slow weaning, and i mentioned that i had read that augmenting with remeron (mirtrazipine) can help with the withdrawls. she said that that is a method she often uses. i can't say how it works, but it somehow often helps people go off the med. i know the last thing you want to do is take another AD, but i've heard that remeron can help. call around for a psychiatrist and ask them before you see them if they are good at coordinating med cessation. good luck!


Follow Ups




All times are GMT -7. The time now is 11:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!